Vol. 95, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
An inequality for the distribution of zeros of polynomials and entire functions

Thomas Curtis Craven and George Leslie Csordas

Vol. 95 (1981), No. 2, 263–280
Abstract

An inequality is established which provides a unifying principle for the distribution of zeros of real polynomials and certain entire functions. This inequality extends the applicability of multiplier sequences to the class of all real polynomials. The various consequences obtained generalize and supplement several results due to Hermite-Poulain, Laguerre, Marden, Obreschkoff, Polya and Schur.

Mathematical Subject Classification 2000
Primary: 30C10
Secondary: 12D10
Milestones
Received: 29 January 1980
Published: 1 August 1981
Authors
Thomas Curtis Craven
George Leslie Csordas